Show simple item record

dc.creatorFlick, Michael
dc.creatorKuchey, Debbie
dc.identifier.citationOhio Journal of School Mathematics, no. 61 (2010), 45-48.en_US
dc.identifier.issn2472-5986 (print)
dc.publisherOhio Council of Teachers of Mathematicsen_US
dc.rightsThis object is protected by copyright, and is made available here for research and educational purposes. Permission to reuse, publish, or reproduce the object beyond the bounds of Fair Use or other exemptions to copyright law must be obtained from the copyright holder.en_US
dc.titleA New Twenty-Minute Mathematics Contesten_US

Files in this item


Items in Knowledge Bank are protected by copyright, with all rights reserved, unless otherwise indicated.

This item appears in the following Collection(s)

Show simple item record